A proset structure induced from homotopy classes of maps and a classification of fibrations
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Firstly we consider preorders (not necessarily partial orders) on a canonical quotient of the set of the homotopy classes of continuous maps between two spaces induced by a certain equivalence relation $ \sim_{{\mathcal E}R}$. Secondly we apply it {to} a classification of orientable fibrations over $Y$ with fibre $X$. In the classification theorem of J. Stasheff \cite{Sta} and G. Allaud \cite{All}, they use the set $[Y,B{\rm aut}_1X]$ of homotopy classes of continuous maps from $Y$ to $B{\rm aut}_1X$, which is the classifying space for fibrations with fibre $X$ due to A. Dold and R. Lashof \cite{DL}. In this paper we give a classification of fibrations using a preordered set (abbr., proset) structure induced by $[Y,B{\rm aut}_1X]_{{\mathcal E}R}:=[Y,B{\rm aut}_1X]/\sim_{{\mathcal E}R}$.
Abstract
Firstly we consider preorders (not necessarily partial orders) on a canonical quotient of the set of the homotopy classes of continuous maps between two spaces induced by a certain equivalence relation $ \sim_{{\mathcal E}R}$. Secondly we apply it {to} a classification of orientable fibrations over $Y$ with fibre $X$. In the classification theorem of J. Stasheff \cite{Sta} and G. Allaud \cite{All}, they use the set $[Y,B{\rm aut}_1X]$ of homotopy classes of continuous maps from $Y$ to $B{\rm aut}_1X$, which is the classifying space for fibrations with fibre $X$ due to A. Dold and R. Lashof \cite{DL}. In this paper we give a classification of fibrations using a preordered set (abbr., proset) structure induced by $[Y,B{\rm aut}_1X]_{{\mathcal E}R}:=[Y,B{\rm aut}_1X]/\sim_{{\mathcal E}R}$.
참고문헌 (27)
- P. Alexandroff, "Diskrete Räume", Mat. Sb. (N.S.), pp.501~518 (1937)
- P. Alexandroff, "Combinatorial topology. Vol. 1, 2 and 3" (1998), Dover Publications, Inc
- Guy Allaud, "On the classification of fiber spaces", Mathematische Zeitschrift, 92(2), pp.110~125 (1966), Springer Science and Business Media LLC[DOI]
- F. G. Arenas, "Alexandro spaces", Acta Math. Univ. Comenian. (N.S.), 68(1), pp.17~25 (1999)
- J. A. Barmak, "Algebraic Topology of Finite Topological Spaces and Applications" (2011), Springer
- K. Borsuk, "Sur la notion de diviseur et de multiple des transformations", Bull. Acad. Polon. Sci. Cl. III, 3, pp.81~85 (1955)
- J. W. Bruce, "On left equivalence of map germs", Bull. London Math. Soc, 16(3), pp.303~306 (1984)[DOI]
- J. M. Curry, "Sheaves, cosheaves and applications", ProQuest LLC, Ann Arbor (2014)
- Andrew du Plessis, "On right-equivalence", Mathematische Zeitschrift, 190(2), pp.163~205 (1985), Springer Science and Business Media LLC[DOI]
- Pierre Deligne, "Real homotopy theory of Kähler manifolds", Inventiones Mathematicae, 29(3), pp.245~274 (1975), Springer Science and Business Media LLC[DOI]
- A. Dold, "Principal quasi-brations and bre homotopy equivalence of bundles", Illinois J. Math, 3, pp.285~305 (1959)
- Y. Felix, "Rational Homotopy Theory" (2001), Springer-Verlag
- M. Golubitsky, "Stable Mappings and Their Singularities" (1973), Springer-Verlag
- P. A. Griths, "Rational Homotopy Theory and Dierential Forms" (1981), Birkhäuser
- P. Hilton, "Localization of Nilpotent Groups and Spaces" (1975), North-Holland Publishing Co
- "Higher Algebra"[URL]
- "Finite topological spaces"[URL]
- M. C. McCord, "Singular homology groups and homotopy groups of nite topological spaces", Duke Math. J, 33, pp.465~474 (1966)[DOI]
- H. Nishinobu, "Sullivan minimal models of classifying spaces for non-formal spaces of small rank", Topology Appl, 196, pp.290~307 (2015)
- M. Schlessinger, "Deformation theory and rational homotopy type", arXiv:1211.1647v1, ~ (2012)
- T. Speer, "A short study of Alexandro spaces", arXiv:0708.2136, ~
- James Stasheff, "A classification theorem for fibre spaces", Topology, 2(3), pp.239~246 (1963), Elsevier BV[DOI]
- A. K. Steiner, "The Lattice of Topologies: Structure and Complementation", Transactions of the American Mathematical Society, 122(2), pp.379~ (1966), JSTOR[DOI]
- D. Sullivan, "Innitesimal computations in topology", Inst. Hautes Etudes Sci. Publ. Math, 47, pp.269~331 (1977)
- D. Tamaki, "Cellular stratied spaces, in Combinatorial and toric homotopy, 305-435", Lect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap, 35 (2018), World Sci. Publ
- D. Tanre, "Homotopie rationnelle: modeles de Chen, Quillen, Sullivan" (1983), Springer-Verlag
- J. Woolf, "The fundamental category of a stratied space", J. Homotopy Relat. Struct, 4(1), pp.359~387 (2009)
